# SDR CA050613007

- Difficulty date: June 1, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Saab SF340A
- Aircraft time: 33,178 hours
- Engine: Ge CT75A2
- Propeller: Rotol R3894123F25
- System (JASC): 2910 · Hydraulic System, Main
- Part: Swivel Fitting
- Part number: L38710SA
- Condition: Failed
- Location: Rt Hyd System
- Part time: 35,645 hours, 30,915 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING DEPARTURE, LT MAIN WHEEL AND NOSE GEAR RETRACTED NORMALLY BUT RT MAIN GEAR WOULD NOT RETRACT.  CREW OBSERVED HYDR FLUID LEVEL AND OPERATING PRESSURE INDICATED LOW.  EMERGENCY GEAR EXTENSION AND AFTER ORBITING TO REDUCE FUEL LOAD, RETURN FOR A LANDING.  INSP FOUND THAT A (SWIVEL FITTING) IN MAIN HYD RETRACTION/EXTENSION SYS OF RT MLG HAD (DEVELOPED A LEAK).  INSPECTION OF SWIVEL FITTING HAD BROKEN/FAILED INTERNALLY, CAUSING LOSS OF HYD SYS PRESSURE AND FLUID CONTENT.  NEW SWIVEL FITTING WAS INSTALLED ON RAMP.  AC WAS FLOWN FOR RESTORATION/REPLACEMENT OF EXPLOSIVE BOLTS, GEAR SWINGS AND FUNCTION CHECKS PRIOR TO GOING BACK INTO SCHEDULED SERVICE. FAILED SWIVEL FITTING HAS BEEN RETAINED FOR EVALUATION.
